Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 108, NWS St. Louis, MO

April 19, 2011Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; 4 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2011, 6:56 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; 4 counties in Illinois. It was in force for 64 min. 49 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 6:56 PM CDT (23:56 UTC)
Expired
Apr 19, 2011, 8:00 PM CDT
In force
64 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Bond County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 6:56 PM CDTHAIL 1Florissant, MOHOWDERSHELL AND DUNN ROAD
Apr 19, 6:58 PM CDTHAIL 0.7Maryland Heights, MO
Apr 19, 6:58 PM CDTHAIL 0.75Hazelwood, MO
Apr 19, 6:59 PM CDTHAIL 0.88Bridgeton, MO
Apr 19, 7:01 PM CDTHAIL 0.88Florissant, MO
Apr 19, 7:06 PM CDTTSTM WND GST 50Wood River, IL
Apr 19, 7:06 PM CDTHAIL 0.5Wood River, IL
Apr 19, 7:06 PM CDTHAIL 0.75Florissant, MO
Apr 19, 7:07 PM CDTHAIL 0.25Bethalto, IL
Apr 19, 7:08 PM CDTHAIL 0.7Litchfield, IL
Apr 19, 7:09 PM CDTTSTM WND DMGPlainview, IL17 INCH DIAMETER TREE BLOWN DOWN
Apr 19, 7:09 PM CDTTSTM WND GST 50Florissant, MO
Apr 19, 7:09 PM CDTHAIL 0.5Florissant, MO
Apr 19, 7:10 PM CDTHAIL 0.75Alton, ILPENNY SIZE HAIL ALONG WITH ESTIMATED WIND GUSTS OF 50 MPH
Apr 19, 7:11 PM CDTHAIL 0.5Wood River, IL
Apr 19, 7:13 PM CDTTSTM WND DMGSpanish Lake, MOROOF RIPPED OFF A PORTION OF THE CHRIST LIGHT OF THE NATIONS SCHOOL
Apr 19, 7:14 PM CDTHAIL 0.5Florissant, MOI-270 AT ST LOUIS COMMUNITY COLLEGE
Apr 19, 7:15 PM CDTHAIL 1Roxana, IL
Apr 19, 7:16 PM CDTHAIL 0.5Bellefontaine Neighbors, MO
Apr 19, 7:16 PM CDTHAIL 1Wood River, IL
Apr 19, 7:18 PM CDTHAIL 0.5Ballwin, MO
Apr 19, 7:18 PM CDTHAIL 0.7Ellisville, MO
Apr 19, 7:18 PM CDTHAIL 0.88Wildwood, MO
Apr 19, 7:21 PM CDTHAIL 0.5Ellisville, MO
Apr 19, 7:22 PM CDTHAIL 0.7Ballwin, MOAT HIGHWAY 40 AND 141
Apr 19, 7:22 PM CDTHAIL 1Manchester, MO
Apr 19, 7:23 PM CDTHAIL 0.88Manchester, MO
Apr 19, 7:23 PM CDTHAIL 1Ballwin, MOWEIDMAN AND MANCHESTER ROADS
Apr 19, 7:23 PM CDTHAIL 1Kirkwood, MO
Apr 19, 7:24 PM CDTHAIL 0.88Ballwin, MOBIG BEND AND HWY 141
Apr 19, 7:25 PM CDTTSTM WND DMGShipman, ILPOWER POLES SNAPPED
Apr 19, 7:25 PM CDTHAIL 1Des Peres, MO
Apr 19, 7:26 PM CDTHAIL 1.5New Douglas, IL
Apr 19, 7:27 PM CDTHAIL 0.75Ballwin, MOJUST ENDED
Apr 19, 7:27 PM CDTHAIL 14 S Staunton, IL
Apr 19, 7:30 PM CDTHAIL 1Olivette, MO
Apr 19, 7:31 PM CDTHAIL 0.25Livingston, IL
Apr 19, 7:33 PM CDTHAIL 1Warson Woods, MO
Apr 19, 7:35 PM CDTHAIL 0.25Edwardsville, IL
Apr 19, 7:35 PM CDTHAIL 1Brentwood, MO
Apr 19, 7:35 PM CDTHAIL 1University City, MO
Apr 19, 7:40 PM CDTHAIL 2Warson Woods, MO
Apr 19, 7:50 PM CDTHAIL 1.75Granite City, IL
Apr 19, 7:51 PM CDTHAIL 0.5St. Louis, MO
Apr 19, 7:55 PM CDTHAIL 0.5St. Louis, MO
Apr 19, 7:55 PM CDTHAIL 1St. Louis, MOAT 7TH AND WASHINGTON. TIME ESTIMATED
Apr 19, 8:00 PM CDTHAIL 13 Ne Glen Carbon, IL
Apr 19, 8:00 PM CDTHAIL 1Brentwood, MO
Apr 19, 8:08 PM CDTHAIL 0.88Glen Carbon, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS53 KLSX 192356
SVRLSX
ILC005-117-119-135-MOC183-189-510-200100-
/O.NEW.KLSX.SV.W.0108.110419T2356Z-110420T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  EASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 800 PM CDT

* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LITCHFIELD TO ST.
  JOHN...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. LOUIS...BETHALTO...JENNINGS...WOOD RIVER...BELLEFONTAINE
  NEIGHBORS...LITCHFIELD...RIVERVIEW...VENICE...MADISON...GRANITE
  CITY...STAUNTON...PONTOON BEACH...HILLSBORO...EDWARDSVILLE...
  MARYVILLE...GLEN CARBON...NOKOMIS...GREENVILLE...BENLD AND
  PRAIRIETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3891 8927 3866 9017 3855 9046 3849 9074
      3866 9070 3869 9055 3882 9045 3884 9037
      3892 9031 3893 9028 3899 9026 3900 9015
      3906 9015 3934 8972 3934 8926
TIME...MOT...LOC 2357Z 257DEG 45KT 3920 8967 3873 9028
WIND...HAIL 70MPH 1.50IN

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:50 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 19, 6:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT TUE APR 19 2011

.DISCUSSION...
/1140 AM CDT TUE APR 19 2011/

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS
AFTERNOON/EVENING...

ATMOSPHERE BECOMING VERY UNSTABLE ALONG AND SOUTH OF THE WARM FRONT
WITH SURFACE BASED CAPE APPROACHING 3000 J/KG. STOUT CAP CENTERED
AROUND 850MB HAS KEPT CONVECTION FROM FIRING THUS FAR. WARM FRONT
SLOWLY LIFTING NORTH WITH SULLIVAN JUMPING 11 DEGREES IN THE LAST
HOUR WITH FROPA. MEANWHILE...LOW PRESSURE WITH A TRAILING COLD FRONT
IS JUST ABOUT TO CROSS THE KANSAS/MISSOURI BORDER.

LATEST RUC DEPICTS A LITTLE FASTER ONSET OF CONVECTIVE INITIATION
BUT BELIEVE CAP SHOULD HOLD FIRM UNTIL THE SHORTWAVE GETS A LITTLE
CLOSER AND PROVIDES LARGE SCALE LIFT. BECOMING INCREASINGLY
CONCERNED FOR THE AREA ALONG AND NORTH OF INTERSTATE 70 IN EASTERN
MISSOURI AND CENTRAL ILLINOIS WHERE THE WARM FRONT WILL RESIDE WHEN
CONVECTIVE INITIATION OCCURS. BACKED WINDS WILL LEAD TO INCREASED
STORM RELATIVE HELICITY AND LOCALIZED VORTICITY THAT WILL AID IN
TORNADOGENESIS. WOULD NOT BE SURPRISED IF A FEW STRONG TORNADOES
OCCURRED ACROSS THIS AREA.

INITIAL SUPERCELLULAR STORM MODE WILL TRANSITION INTO ONE OR MORE
QUASI-LINEAR CONVECTIVE SYSTEMS AS THE CONVECTION BECOMES ALIGNED
AND FORCED BY THE COLD FRONT. ALONG WITH THE THREAT OF
TORNADOES...WILL BE VERY LARGE HAIL AND POTENTIALLY WIDESPREAD
DAMAGING WINDS.

STORMS STILL LOOK TO EXIT THE AREA BY MIDNIGHT...WITH TRANQUIL AND
COOLER WEATHER ON WEDNESDAY.

ACTIVE PERIOD OF WEATHER WILL SET UP THURSDAY AFTERNOON THROUGH THE
UPCOMING WEEKEND AS A FRONTAL SYSTEM REMAINS ACROSS THE REGION. THIS
WILL RESULT IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS
ACROSS THE AREA WITH EPISODES OF SEVERE WEATHER AND FLOODING.

CVKING

&&

.AVIATION...
/645 PM CDT TUE APR 19 2011/

STRONG/SEVERE THUNDERSTORMS WERE BISECTING THE ST LOUIS METRO AS OF
THE 00Z TAF ISSUANCE...WITH WLY WIND SHIFT CONTAINING GUSTS UP TO 40
KT THROUGH KSUS/KSTL. TS WILL CONTINUE FOR THE ST LOUIS TERMINALS
THROUGH 01Z...BEFORE MOVING EAST OF THE RIVER. SOME SMALL HAIL MAY
ALSO ACCOMPANY THESE STORMS PRIOR TO 00Z. ABOUT A 1 HOUR BREAK CAN
BE EXPECTED BETWEEN TS AND LOWER FLIGHT CATEGORIES...BEFORE LOWER
MVFR/IFR CIGS FILTER SOUTHEAST FROM UPSTREAM BY 02Z. SOME
UNCERTAINTY ON HOW LONG IFR WILL AFFECT THE METRO SITES...AND HAVE
ONLY INCLUDED AS A TEMPO FOR THE TIME BEING. ALSO LOW CONFIDENCE ON
TIMING OF LOWER CIGS BREAKING WEDNESDAY...AND HAVE KEPT A LATE
MORNING/EARLY AFTERNOON TIME FRAME. KCOU/KUIN HAVE ALREADY FALLEN
BEHIND THE FRONT...AND WILL BE STUCK IN LOW MVFR/IFR CIGS THROUGH
THE NIGHT AND WEDNESDAY MORNING

SPECIFICS FOR KSTL...STRONG/SEVERE THUNDERSTORMS WITH GUSTY WLY SFC
WINDS UP TO 40 KT AND POSSIBLY SMALL HAIL WILL COVER AERODROME SITE
AT 00Z...CLEARING EAST BY AROUND 01Z. PERSISTENT NWLY SFC WINDS
BEHIND A COLD FRONT WILL EVENTUALLY DRAG LOW MVFR/IFR CIGS SOUTHEAST
THROUGH THE OVERNIGHT. BEST WINDOW FOR IFR CIGS WILL BE IN THE
02Z-05Z TIME FRAME IMMEDIATELY BEHIND THE FRONT...WITH UPSTREAM
OBSERVATIONS IN WRN/NRN MISSOURI SUGGESTING MORE PREDOMINANT MVFR
AFTER MIDNIGHT. MOISTURE TRAPPED IN THE BOUNDARY LAYER MAY KEEP LOW
CIGS HANGING TOUGH INTO WEDNESDAY AFTERNOON...AND HAVE
OPTIMISTICALLY GONE WITH VFR CATEGORIES AFTER 18Z.

21

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 19, 12:05 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT TUE APR 19 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER
MUCH OF THE AREA THAT WILL PERSIST THROUGH THE EVENING HOURS
BEFORE COMING TO AN END. THE STRONGEST THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG TORNADOES...HAIL LARGER THAN GOLF
BALL SIZE AND DAMAGING STRAIGHT LINE WIND GUSTS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT AS
ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME
POTENTIAL FOR ADDITIONAL SEVERE WEATHER DURING THIS PERIOD.

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY NIGHT
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CVKING

In the hours before

Local storm report, Apr 19, 6:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             FOSTERBURG              38.97N  90.08W
04/19/2011  E0.70 INCH       MADISON            IL   TRAINED SPOTTER

&&

GKS
Local storm report, Apr 19, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             DORCHESTER              39.09N  89.89W
04/19/2011  E1.00 INCH       MACOUPIN           IL   TRAINED SPOTTER

&&

GKS
Local storm report, Apr 19, 6:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     LITCHFIELD              39.18N  89.66W
04/19/2011                   MONTGOMERY         IL   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN...TRAMPOLINE BLOWN OVER

&&

PHILLIPSON
Local storm report, Apr 19, 6:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             ST. CHARLES             38.79N  90.52W
04/19/2011  E1.00 INCH       ST. CHARLES        MO   AMATEUR RADIO

            5TH STREED AND ARENA PARKWAY

&&

GKS
Local storm report, Apr 19, 6:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     HAMEL                   38.89N  89.84W
04/19/2011                   MADISON            IL   AMATEUR RADIO

            POWER LINES DOWN

&&

GKS
Local storm report, Apr 19, 6:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     FARMERSVILLE            39.44N  89.65W
04/19/2011                   MONTGOMERY         IL   FIRE DEPT/RESCUE

            DAMAGE TO GRAIN BIN...POWER LINES DOWN AND HOUSE
            DAMAGED FROM PREVIOUS STORM IN FARMERSVILLE

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:51 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage39 min
Apr 19, 3:19 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage41 min
Apr 19, 3:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Osage49 min
Apr 19, 3:39 AM CDTSevere Thunderstorm WarningLSXMoniteau21 min
Apr 19, 3:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 4 more48 min
Apr 19, 4:35 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Apr 19, 4:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren47 min
Apr 19, 4:58 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington32 min
Apr 19, 5:23 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Saint Charles, Warren, Washington37 min
Apr 19, 5:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington47 min
Apr 19, 6:21 AM CDTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 19, 6:22 AM CDTSevere Thunderstorm WarningLSXJefferson38 min
Apr 19, 6:26 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis49 min
Apr 19, 7:08 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis37 min
Apr 19, 8:05 AM CDTRiver Flood WarningLSXSaint Charles30 hr
Apr 19, 11:06 AM CDTRiver Flood WarningLSXLincoln19 days
Apr 19, 11:33 AM CDTRiver Flood WarningLSXJefferson, Saint Louis30 days
Apr 19, 3:46 PM CDTSevere Thunderstorm WarningLSXPike, Ralls44 min
Apr 19, 3:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike42 min
Apr 19, 3:54 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage51 min
Apr 19, 3:59 PM CDTTornado WarningLSXPike46 min
Apr 19, 4:24 PM CDTSevere Thunderstorm WarningLSXCole, Franklin, Gasconade, Osage51 min
Apr 19, 4:31 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren44 min
Apr 19, 4:31 PM CDTTornado WarningLSXPike44 min
Apr 19, 4:41 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min
Apr 19, 5:01 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren47 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Apr 19, 5:44 PM CDTSevere Thunderstorm WarningLSXLincoln34 min
Apr 19, 5:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren34 min
Apr 19, 5:58 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade32 min
Apr 19, 6:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren48 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren31 min
Apr 19, 6:15 PM CDTSevere Thunderstorm WarningLSXReynolds60 min
Apr 19, 6:30 PM CDTFlash Flood WarningLSXSaint Charles3 hr
Apr 19, 6:37 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois, Washington53 min
Apr 19, 6:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles30 min
Apr 19, 6:51 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 19, 6:56 PM CDTAreal Flood AdvisoryLSXFranklin, Warren5 hr
Apr 19, 5:14 AM CDTSevere Thunderstorm WarningLSXGreene, Pike31 min
Apr 19, 6:56 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair49 min
Apr 19, 7:36 AM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Madison, Montgomery39 min
Apr 19, 8:07 AM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery38 min
Apr 19, 8:25 AM CDTSevere Thunderstorm WarningLSXFayette, Marion29 min
Apr 19, 8:41 AM CDTSevere Thunderstorm WarningLSXFayette34 min
Apr 19, 11:18 AM CDTRiver Flood WarningLSXCalhoun, Greene, Jersey85 days
Apr 19, 4:18 PM CDTTornado WarningLSXCalhoun, Greene, Pike42 min
Apr 19, 4:59 PM CDTTornado WarningLSXGreene, Pike46 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin47 min
Apr 19, 5:36 PM CDTTornado WarningLSXMacoupin39 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningLSXGreene34 min
Apr 19, 6:01 PM CDTTornado WarningLSXMontgomery44 min
Apr 19, 6:05 PM CDTTornado WarningLSXMacoupin, Montgomery40 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison61 min
Apr 19, 6:31 PM CDTTornado WarningLSXMontgomery27 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.